# SDR AALA20070594

- Difficulty date: April 2, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Dirty
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

JFK INFLIGHT - NUMBER ONE OVEN IN FIRST CLASS SMOKING WHILE IN USE.  OVEN WAS TURNED OFF AND SMALL PATCH CONTINUE TO GLOW AT LEFT SIDE OF HEATING ELEMENT.  RETURNED TO JFK AND LANDED WITHOUT INCIDENT.  CLEANED BURNED DEBRIS AND GREASE ON HEATING ELEMENT FOR NUMBER ONE OVEN.  SYSTEM GROUND CHECKED NORMAL OPERATION.
